# SDR CAL960365

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE LT LOWER FRAME IN FORWARD PIT STA 480 CRACKED TWO PLACES AT NUTPLATE LOCATIONS FOR CARGO LINER.  THE CRACK LENGTHS WERE NOT IDENTIFIED.  THE FRAME WAS REPAIRED IAW E.A. 5310-01211.  (X)
